Banach-Saks property and the problem of three spaces. (English. Russian original) Zbl 0493.46015

Math. Notes 31, 32-39 (1982); translation from Mat. Zametki 31, 61-74 (1982).


46B20 Geometry and structure of normed linear spaces
46B03 Isomorphic theory (including renorming) of Banach spaces
Full Text: DOI


[1] W. B. Johnson, ?Quotients of Lp which are quotients ofl p,? Compositio Math.,34, 69-89 (1977). · Zbl 0375.46023
[2] A. Brunel and L. Sucheston, ?On B-convex Banach spaces,? Math. Systems Theory,4, No. 7, 294-299 (1974).
[3] S. A. Rakov, ?On the Banach-Saks property of a Banach space,? Mat. Zametki,26, No. 6, 823-834 (1979). · Zbl 0421.46013
[4] T. Figiel and L. Sucheston, ?An application of Ramsey sets in analysis,? Adv. Math.,20, 103-105 (1976). · Zbl 0325.46029 · doi:10.1016/0001-8708(76)90182-1
[5] J. Silver, ?Every analytic set is Ramsey,? J. Symbolic Logic,25, 60-64 (1970). · Zbl 0216.01304
[6] V. D. Mil’man, ?Geometric theory of Banach spaces. Part 1,? Usp. Mat. Nauk,25, No. 3, 113-174 (1970).
[7] H. Rosenthal, ?A characterization of Banach spaces containingl 1,? Proc. Nat. Acad. Sci. USA,71, 2411-2413 (1974). · Zbl 0297.46013 · doi:10.1073/pnas.71.6.2411
[8] E. Odell and H. Rosenthal, ?A double dual characterization of separable Banach spaces containingl 1,? Israel J. Math.,20, 375-384 (1975). · Zbl 0312.46031 · doi:10.1007/BF02760341
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.